# SDR 2011FA0000170

- Difficulty date: February 19, 2011
- Submitted: March 11, 2011
- Operation: General aviation
- Aircraft: N6664N
- Make and model: Beech C 23
- Aircraft serial: M2386
- Engine: Lyc O360*
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Condition: Corroded
- Location: Aileron
- Part time: 11,226 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD AILERON FAILED DUE TO CORROSION AT ATTACH POINT TO AILERON CONTROL ARM PN 169-5240201.  CORROSION WAS ON LAST 6 INCHES OF CABLE AND WAS SMOOTH TO TOUCH.  FAILED AFTER TAKEOFF APPROX 50 FT IN THE AIR, PLANE LANDED SAFELY.  WOULD RECOMMEND SMALL INSPECTION MIRROR AND BRIGHT LIGHT FOR ANNUAL/100 HR INSP ALONG WITH LUBRICATION WITH APPROVED MATERIALS AND CLOTH TEST.  WOULD ALSON RECOMMEND REMOVAL FROM ACFT EVERY 24 MONTHS FOR MORE THOROUGH INSP.
